# SDR 2023FA0000468

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: General aviation
- Aircraft: N24SM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258567
- Aircraft time: 6,708 hours, 5,492 cycles
- Engine time: 5,437 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 37010704
- Part serial: LOT8182
- Condition: Cracked
- Location: Engine
- Part time: 2,510 hours, 2,510 cycles
- Component: Engine, Hnywl
- Component part number: TFE7315BR1H
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER ENGINE MOUNT WAS FOUND TO BE CRACKED DURING MAJOR ENGINE INSPECTION NDT TASK 530017.
